Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

B16

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

1 Neutral

About B16

  • Rank
    Junior Member
  1. ok thanks for answer. I will give it a week or so if its getting worse i will contact my doc.
  2. Hey. ive finished a 6month long accutane course. Ive been off for 3, soon 4 months and ive started to notice the last few weeks that ive been getting more and more small pimples around in my face. I am starting to getting realy worried. is it all coming back?? what should I do?
  3. Hm I see. I realy hope that the few pimples ive got is going away and its just something thats happens once a while.
  4. like you said, for a couple of years:p ive been off accutane for 3months
  5. I see, well iiam still using my face cleaner, and ive stopped almost completly eating unhealty food when ive started on accutane, and ive keept it like that . the last week i have not been using the cream for dry skin, but It also dont feel like my skin is any dry so i dont know..
  6. hmm I see.I realy hope that the few pimples ive just got will just stay for short time and go away. I guess it happens sometimes that people get pimples and for some days later their off.
  7. Hey Ive been doing a 6 month long accutane course. At the end I got pretty much clean and had about just 1-2 pimples left. ive been off accutane for about 3 months now probably and ive pretty much stayed clean all the time ,except 1-2 pimples off and on. Now the last week or so ive got some very small pimples around in my face. They are very small, but still abit annoying. Will my acne come back? or is this just somethings that happens once a while and gets over after some time. ? thanks for
  8. ye its kinda embaresing going out when the face is so red, but I guess u just gotta keep your head up and walk through it.
  9. I am now about 1 week into the new 100 pills, and Ive gotten like 4 small pimples the last few days, is this normal? could It be because I did continue with 100 accutane pills 3 weeks after I finished my 400 pill course.?
  10. Hey guys ive completed my course on accutane, 400 pills, I got almost fully clear, just a few pimples left, now ive been off accutane for about 3 weeks? and i went to my doc 3 days ago, he told me to take 100 more pills, will that be okey? to continue 100 more pills 3 weeks after finished my 400pill accutane course? will it be like a new start, or is the accutane still in my body after finsihed 3 weeks ago.? please reply, thanks!
×